# SDR HNAA2010042000088

- Difficulty date: April 5, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 44,270 hours, 48,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 4 AC ON SIDEWALL HAS ONE LAMP INOP.  REMOVED LENS, REMOVED BURNT LIGHT BULB AND INSTALLED NEW BULB, RE-INSTALLED LENS.
